To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

L–Invariant Fock–Carleson… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

L–Invariant Fock–Carleson Type Measures for Derivatives of Order k and the Corresponding Toeplitz Operators

Journal article
Authors K. Esmeral
Grigori Rozenblioum
N. Vasilevski
Published in Journal of Mathematical Sciences
Volume 242
Issue 2
Pages 337-358
ISSN 1072-3374
Publication year 2019
Published at Department of Mathematical Sciences
Pages 337-358
Language en
Links dx.doi.org/10.1007/s10958-019-04481...
Subject categories Geometry, Mathematical Analysis, Algebra and Logic

Abstract

Our purpose is to characterize the so-called horizontal Fock–Carleson type measures for derivatives of order k (we write it k-hFC for short) for the Fock space as well as the Toeplitz operators generated by sesquilinear forms given by them. We introduce real coderivatives of k-hFC type measures and show that the C*-algebra generated by Toeplitz operators with the corresponding class of symbols is commutative and isometrically isomorphic to a certain C*-subalgebra of L∞(ℝn). The above results are extended to measures that are invariant under translations along Lagrangian planes. © 2019, Springer Science+Business Media, LLC, part of Springer Nature.

Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?

Denna text är utskriven från följande webbsida:
http://www.gu.se/english/research/publication/?publicationId=286126
Utskriftsdatum: 2020-06-05